# SDR SWAA2017110117521

- Difficulty date: October 28, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 44,329 hours, 25,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASED AT BS 380+6, STR 9L.  REPAIRED SKIN PER SRM.
